MAUDE Adverse Event Report: ETHICON INC. ETHILON SUT 18IN(100CM) 2-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHILON SUT 18IN(100CM) 2-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number W736G
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Investigation summary: visual analysis of the returned sample determined that one bottom tyvek and a labeled winding former with an undispensed needle/suture of product code w736 were received for evaluation.As per visual inspection of the sample received, the tyvek was examined and open seal area was observed, since a portion of the primary packet was caught in the seal area, causing an open seal.The visual inspection concluded that the sterile barrier was compromised.The primary packet in the overwrap seal and open seal defects have been correlated to the manufacturing process.Based on the information currently available, the primary packet in the overwrap seal and open seal were identified during the investigation of the sample received.This product issue will be addressed through quality system.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.
 
Event or Problem Description
It was reported that before use on the patient on (b)(6) 2021, the packaging condition is not good.Upon evaluation of the returned sample, the tyvek was examined and open seal area was observed,.The visual inspection concluded that the sterile barrier was compromised.No additional information was provided.

Brand Name
ETHILON SUT 18IN(100CM) 2-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12862832
Report Number2210968-2021-11953
Device Sequence Number4351630
Product Code GAR
UDI-Device Identifier10705031237759
UDI-Public10705031237759
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberW736G
Device Catalogue NumberW736G
Device Lot NumberQGMEXR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown